# SDR ASOA20150526051

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 25,402 hours, 16,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE R & R A BLOWN FUSE IN THE NR 4 EMERGENCY LIGHT POWER SUPPLY, OPERATIONALLY TESTED THE LIGHTS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
